Conformal black hole solutions of axidilaton gravity in D dimensions


Creative Commons License

Cebeci H., Dereli T.

PHYSICAL REVIEW D, vol.65, no.4, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.1103/physrevd.65.047501
  • Title of Journal : PHYSICAL REVIEW D

Abstract

Static, spherically symmetric solutions of axidilaton gravity in D dimensions are given in the Brans-Dicke frame for arbitrary values of the Brans-Dicke constant omega and an axion-dilaton coupling parameter k. The mass and the dilaton and axion charges are determined and a BPS bound is derived. There exists a one-parameter family of black hole solutions in the scale-invariant limit.